Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 201, NWS Jacksonville, FL

September 2, 2014Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 2, 2014, 3:06 PM EDT for Nassau County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 2, 2014, 3:06 PM EDT (19:06 UTC)
Expired
Sep 2, 2014, 3:45 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Nassau County, FL

The radar

The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:19 PM EDT, 47 minutes earlier.

Area forecast discussion, Sep 2, 2:19 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT TUE SEP 2 2014

.NEAR TERM...THROUGH TONIGHT...

ANTICIPATING INCREASED COVERAGE OF SHOWERS/T-STORMS THROUGH
LATE AFTERNOON AS WEST COAST SEA BREEZE MOVES SLOWLY EASTWARD...
AND AS EAST COAST SEA BREEZE MOVES WELL INLAND...MEETING WITH
WEST COAST SEA BREEZE IN OUR WRN FL COUNTIES TOWARD 00Z.
ANTICIPATE COVERAGE REACHING A MAXIMUM ALONG I-75 CORRIDOR
AROUND 23Z...THEN GRADUALLY DECREASING THEREAFTER. ACTIVITY
COULD LINGER IN THE 02-04Z PERIOD IN OUR WESTERN COUNTIES.
LOW TEMPS ARE EXPECTED TO BE IN THE LOW-MID 70S...SIMILAR TO
THIS MORNING.

.SHORT TERM...WED THROUGH THU...

WED & WED NIGHT...TUTT LOW OVER THE BAHAMAS WILL TREK
WNW AND OVER THE FL STRAITS AS AN EASTERLY WAVE LIFTS NORTHWARD
ALONG THE SE FL ATLANTIC COAST. A FEW COASTAL SHOWERS AND ISOLATED
STORMS WILL BE POSSIBLE EARLY IN THE DAY...BUT AS THE TUTT PUSHES
EAST...SUBSIDENCE ON THE NORTHWEST SIDE OF THE TUTT WILL TEMPER
CONVECTION OVER OUR EASTERN ZONES IN THE AFTN...WITH THE BEST LOW
LEVEL CONVERGENCE FOCUSED TOWARD THE I-75 CORRIDOR IN THE
AFTN/EVENING. WILL CONTINUE TO ADVERTISE NEAR TO JUST BELOW NORMAL
RAIN CHANCES IN THE 30-40% RANGE. HIGH TEMPS WILL RANGE FROM UPPER
80S COAST TO LOW/MID 90S INLAND. WED EVENING PRECIP WILL TAPPER OFF
INLAND WHILE A SHOWERS/TSTORMS BLOSSOM OVER THE ADJACENT COASTAL
WATERS AS THE INVERTED TROUGH AXIS/EASTERLY WAVE ROTATES NWD UP THE
FL ATLANTIC COAST AS THE TUTT PROGRESSES OVER THE SE GULF. A WARM
AND MUGGY NIGHT WILL AFFECT THE COAST WITH LOWS ONLY IN THE UPPER
70S WITH SIMILAR DEW PTS...WITH NEAR 70 WELL INLAND.

THU & THU NIGHT...RAIN CHANCES INCREASE OVER INLAND NE FL BETWEEN
THE COAST AND I-75 AS MOISTURE FROM THE INVERTED TROUGH AND FORCING
ON THE EAST SIDE OF THE TUTT PHASE. ALTHO COVERAGE OF RAIN CHANCES
INCREASES OVER INLAND NE FL...WILL CONTINUE TO KEEP RAIN CHANCES
NEAR TO SLIGHTLY ABOVE CLIMO OVER NE FL GIVEN RELATIVELY WARM AND
DRY MID LEVELS (500 MB TEMP -6 DEG C) WITH PROBABILITIES IN THE
40-45% RANGE. SUBSIDENCE OVER SE GA WILL KEEP RAIN CHANCES BELOW
CLIMO NEAR 30-35%. LOCALLY HEAVY RAINFALL AND WET DOWNBURSTS WILL BE
THE PRIMARY CONVECTIVE HAZARDS. PRECIP WILL FADE INLAND IN THE
EVENING WHILE CONTINUING OFFSHORE AND NEAR THE ATLANTIC COAST UNDER
DEEP LAYER EASTERLY FLOW. OVERNIGHT LOWS WILL ONCE AGAIN BE MILD
WITH VALUES IN THE LOW 70S INLAND TO MID/UPPER 70S RIVER
BASIN/COAST.

.LONG TERM...FRI-TUE...

UNSETTLED WEATHER PATTERN WILL CONTINUE FRI AND SAT WITH DEEP
MOISTURE OVER THE AREA COMBINED WITH FORCING FROM A DAMPENING
INVERTED TROUGH AXIS AND ENERGY ROTATING NORTHWARD AROUND THE TUTT
LOW MEANDERING IN THE EASTERN GULF. ADVERTISED RAIN CHANCES IN THE
40-50% RANGE WITH THE GREATEST CHANCES DURING THE AFTN/EVENING OVER
INLAND AREAS. SUN THROUGH TUE A SURFACE FRONT WILL SHIFT OVER THE
DEEP SOUTH WHICH WILL PROVIDE ENHANCED AFTN/EVENING STORM COVERAGE
OVER SE GA...HOWEVER HIGH PRESSURE ALOFT WILL TEMPER CONVECTION WITH
500 MB TEMPS -6 DEG C. WILL TREND PRECIP CHANCES BACK TOWARD NEAR
CLIMO VALUES IN THE 30-40% RANGE WITH A FOCUS FOR SEA BREEZE
CONVERGENCE SHIFTING BACK TOWARD THE I-75 CORRIDOR MON/TUE AFTNS.
TEMPS WILL CONTINUE NEAR TO SLIGHTLY ABOVE CLIMO VALUES.

&&

.AVIATION...WIDELY SCATTERED AFTERNOON/EVENING TSRA WILL INCREASE
COVERAGE TOWARD 00Z...WITH GREATEST COVERAGE EXPECTED ACROSS
SOUTH-CENTRAL GA INTO INTERIOR NORTHEAST FL. COVERAGE SHOULD
DIMINISH AFTER SUNSET. VFR CONDITIONS EXPECTED EXCEPT LOWER
CONDITIONS VICINITY OF TSRA. MAY BE SOME PATCHY LIGHT FOG TOWARD
DAWN.

&&

.MARINE...SOUTHERLY FLOW 10-15 KTS WILL PREVAIL THROUGH THE WEEKEND
WITH COMBINED SEAS 1-3 FT.

RIP CURRENTS: LOW RISK TODAY AND WED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  94  74  93 /  30  30  30  40
SSI  76  87  76  86 /  10  30  20  20
JAX  73  91  74  90 /  20  20  10  30
SGJ  74  87  75  88 /  10  30  20  30
GNV  72  91  71  89 /  40  30  30  40
OCF  72  91  72  89 /  30  40  40  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/ENYEDI/WALSH
Hazardous weather outlook, Sep 2, 4:20 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 AM EDT TUE SEP 2 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-030830-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
420 AM EDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
TODAY. THE BEST COVERAGE OF STORMS WILL BE ACROSS THE INLAND
AREAS. STORM MOTION WILL BE SLOW PUSHING WESTWARD AND LEAD TO A
CHANCE OF LOCALLY HEAVY RAINFALL RATES NEAR 2 INCHES PER HOUR
LATER THIS AFTERNOON AND DURING THE EVENING. SOME STORMS WILL
ALSO PRODUCE FREQUENT LIGHTNING AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THE REST OF THE WEEK. THE BEST COVERAGE OF STORMS WILL BE ACROSS
THE INLAND AREAS THROUGH MID WEEK AND AREA WIDE FROM FRIDAY INTO
THE WEEKEND. SOME STORMS MAY BE STRONG AND PRODUCE FREQUENT
LIGHTNING IN ADDITION TO LOCALLY HEAVY RAIN AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 2, 2:00 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT TUE SEP 2 2014

GAZ136-153-021845-
INLAND GLYNN-WAYNE-
200 PM EDT TUE SEP 2 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND GLYNN
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM
EDT...

AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
MOUNT PLEASANT TO 8 MILES EAST OF EVERETT...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND EVERETT AND
MOUNT PLEASANT THROUGH 245 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3126 8153 3144 8176 3153 8166 3153 8165
      3151 8165 3148 8161 3145 8162 3142 8160
      3134 8149
TIME...MOT...LOC 1800Z 274DEG 4KT 3150 8164 3134 8151

ENYEDI
Special weather statement, Sep 2, 2:14 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT TUE SEP 2 2014

GAZ152-153-165-021900-
BRANTLEY-INLAND CAMDEN-INLAND GLYNN-
214 PM EDT TUE SEP 2 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRANTLEY...
CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 300 PM EDT...

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST
OF WAYNESVILLE TO 2 MILES NORTHWEST OF WAVERLY...MOVING SOUTHWEST AT
5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WAVERLY...WAYNESVILLE AND ATKINSON THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3128 8175 3110 8170 3106 8184 3124 8188
TIME...MOT...LOC 1814Z 031DEG 6KT 3124 8176 3111 8175

ENYEDI
Special weather statement, Sep 2, 2:23 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EDT TUE SEP 2 2014

GAZ153-154-165-166-021900-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
223 PM EDT TUE SEP 2 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CAMDEN AND
GLYNN COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
300 PM EDT...

AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
WOODBINE TO 2 MILES EAST OF COLESBURG...MOVING SOUTHWEST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND COLESBURG
AND WOODBINE THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3090 8162 3086 8179 3134 8165 3135 8149
      3134 8148
TIME...MOT...LOC 1824Z 047DEG 7KT 3129 8158 3092 8169

ENYEDI
Special weather statement, Sep 2, 2:25 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT TUE SEP 2 2014

GAZ136-021915-
WAYNE-
225 PM EDT TUE SEP 2 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 225 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
GARDI TO 10 MILES NORTH OF MOUNT PLEASANT...MOVING SOUTHWEST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MOUNT
PLEASANT AND GARDI THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3164 8178 3158 8169 3156 8169 3154 8166
      3153 8165 3151 8165 3149 8163 3138 8172
      3155 8193 3166 8181
TIME...MOT...LOC 1825Z 024DEG 5KT 3169 8175 3157 8163

ENYEDI
Special weather statement, Sep 2, 2:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT TUE SEP 2 2014

GAZ136-152-021930-
BRANTLEY-WAYNE-
248 PM EDT TUE SEP 2 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
BRANTLEY COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 330 PM EDT...

AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MOUNT PLEASANT TO 10 MILES SOUTHWEST OF MOUNT PLEASANT...STATIONARY.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MOUNT
PLEASANT THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3158 8169 3156 8169 3154 8166 3151 8165
      3147 8161 3140 8166 3139 8170 3136 8170
      3132 8174 3130 8173 3125 8178 3139 8196
      3160 8173
TIME...MOT...LOC 1848Z 358DEG 2KT 3153 8167 3134 8182

ENYEDI
Special weather statement, Sep 2, 2:51 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT TUE SEP 2 2014

FLZ024-021930-
NASSAU-
251 PM EDT TUE SEP 2 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NASSAU COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...

AT 252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES EAST OF
HILLIARD TO 6 MILES EAST OF CALLAHAN...MOVING WEST AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CALLAHAN AND
HILLIARD THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3056 8169 3057 8170 3055 8173 3050 8188
      3072 8195 3073 8170 3057 8166
TIME...MOT...LOC 1852Z 082DEG 9KT 3070 8178 3059 8174

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:03 PM EDTSpecial Weather StatementJAXColumbia27 min
Sep 1, 8:19 PM EDTSpecial Weather StatementJAXUnion26 min
Sep 1, 8:54 PM EDTSpecial Weather StatementJAXColumbia36 min
Sep 1, 9:30 PM EDTSpecial Weather StatementJAXHamilton30 min
Sep 1, 9:36 PM EDTSpecial Weather StatementJAXColumbia24 min
Sep 1, 9:48 PM EDTSpecial Weather StatementJAXColumbia27 min
Sep 1, 9:59 PM EDTSpecial Weather StatementJAXHamilton31 min
Sep 1, 10:30 PM EDTSpecial Weather StatementJAXHamilton45 min
Sep 1, 10:40 PM EDTAreal Flood AdvisoryJAXHamilton2 hr
Sep 1, 11:20 PM EDTSpecial Weather StatementJAXColumbia25 min
Sep 2, 12:42 AM EDTSpecial Weather StatementJAXSuwannee33 min
Sep 2, 2:51 PM EDTSpecial Weather StatementJAXNassau39 min
Sep 2, 3:23 PM EDTSpecial Weather StatementJAXNassau52 min
Sep 2, 3:34 PM EDTSpecial Weather StatementJAXBaker41 min
Sep 2, 3:47 PM EDTSpecial Weather StatementJAXBradford28 min
Sep 2, 3:56 PM EDTSpecial Weather StatementJAXBaker34 min
Sep 2, 4:18 PM EDTSpecial Weather StatementJAXAlachua27 min
Sep 2, 4:27 PM EDTSpecial Weather StatementJAXBradford, Union33 min
Sep 2, 4:29 PM EDTSpecial Weather StatementJAXBaker31 min
Sep 2, 4:53 PM EDTSpecial Weather StatementJAXBaker, Columbia, Union52 min
Sep 2, 5:07 PM EDTSpecial Weather StatementJAXAlachua23 min
Sep 2, 5:12 PM EDTSpecial Weather StatementJAXGilchrist33 min
Sep 2, 5:45 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee60 min
Sep 2, 6:45 PM EDTSpecial Weather StatementJAXHamilton, Suwannee45 min
Sep 2, 7:08 PM EDTAreal Flood AdvisoryJAXSuwannee112 min
Sep 1, 8:12 PM EDTSpecial Weather StatementJAXPierce33 min
Sep 1, 8:40 PM EDTAreal Flood AdvisoryJAXPierce, Ware2 hr
Sep 1, 8:43 PM EDTSpecial Weather StatementJAXPierce32 min
Sep 1, 8:47 PM EDTSpecial Weather StatementJAXEchols43 min
Sep 1, 9:25 PM EDTSpecial Weather StatementJAXBrantley35 min
Sep 1, 10:02 PM EDTSpecial Weather StatementJAXBrantley28 min
Sep 1, 10:32 PM EDTSpecial Weather StatementJAXBrantley28 min
Sep 2, 12:46 AM EDTAreal Flood AdvisoryJAXCoffee89 min
Sep 2, 2:00 PM EDTSpecial Weather StatementJAXGlynn45 min
Sep 2, 2:14 PM EDTSpecial Weather StatementJAXBrantley46 min
Sep 2, 2:23 PM EDTSpecial Weather StatementJAXCamden37 min
Sep 2, 2:25 PM EDTSpecial Weather StatementJAXWayne50 min
Sep 2, 2:38 PM EDTAreal Flood AdvisoryJAXGlynn112 min
Sep 2, 2:42 PM EDTAreal Flood AdvisoryJAXWayne2 hr
Sep 2, 2:48 PM EDTSpecial Weather StatementJAXWayne42 min
Sep 2, 2:53 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne33 min
Sep 2, 3:10 PM EDTSpecial Weather StatementJAXBrantley50 min
Sep 2, 3:17 PM EDTSpecial Weather StatementJAXWayne43 min
Sep 2, 4:14 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Ware31 min
Sep 2, 4:16 PM EDTSpecial Weather StatementJAXAtkinson29 min
Sep 2, 4:23 PM EDTSpecial Weather StatementJAXCoffee37 min
Sep 2, 4:25 PM EDTSpecial Weather StatementJAXBacon35 min
Sep 2, 4:30 PM EDTSpecial Weather StatementJAXAppling30 min
Sep 2, 4:38 PM EDTSpecial Weather StatementJAXWare37 min
Sep 2, 4:47 PM EDTSpecial Weather StatementJAXAtkinson, Clinch43 min
Sep 2, 4:49 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis41 min
Sep 2, 5:15 PM EDTSpecial Weather StatementJAXClinch, Echols45 min
Sep 2, 5:18 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Clinch, Ware87 min
Sep 2, 5:22 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Clinch, Ware83 min
Sep 2, 5:23 PM EDTAreal Flood AdvisoryJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis82 min
Sep 2, 5:31 PM EDTSpecial Weather StatementJAXCoffee, Jeff Davis44 min
Sep 2, 6:00 PM EDTSpecial Weather StatementJAXEchols30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.